# SDR DXTA2019022502069

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 10,524 hours, 8,223 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 99125501
- Part serial: 044
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG MLG  - NO MLG LIGHTS ON EXTENSION.  LANDING GEAR WILL NOT EXTEND QRH COMPLETED. "CORRECTIVE ACTION" REMOVED LANDING GEAR CONTROL BOX P;N 9912550-1 S/N 044 INSTALLED OVERHAULED LANDING GEAR HANDLE BOX PN 9912550-1 S/N 0031.
